# SDR IXXA08SMN082S

- Difficulty date: February 15, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 879 L18r
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO FRAME FITTING CRACKED AT STATION 879.000 LONGERON 18 RIGHT TO LONGERON-19 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED FITTING.  PERFORMED NDT INSPECTION.  NO CRACK NO CORROSION FOUND.  PERFORMED STOP HOLE ON CRACK END.  FABRICATED SPLICE ANGLE, FILLERS.  PERFORMED HEAT TREATMENT TO REPAIR PARTS AS NEEDED.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 NUMBER 08086 DATED 02/27/08, DRAWING ED 4702 DATED 02/09/08, DC8 51-1-20D, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-1 PAGES 1, 13, 17, ATI REPAIR SPECIFICATION 2003-05, DRAWING DOUGLAS NUMBER 3779874 AND 3779978, DRAWING ED 4702, AND NDT SPM PART 08-00-02 TO 07.
